Alert archive / New York / Flash Flood Warnings in 2004

Flash Flood Warning 34, NWS Albany, NY

September 18, 2004Albany County, Columbia County, Rensselaer County, New York

NWS Albany, NY issued this flash flood warning at Sep 18, 2004, 7:10 AM EDT for Albany County, Columbia County, Rensselaer County, New York. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2004, 7:10 AM EDT (11:10 UTC)
Expired
Sep 18, 2004, 1:00 PM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Albany County, NY, Columbia County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 26 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 7:30 AM EDTFLASH FLOODCoeymans, NYTRAILER PARK FLOODED BY HANNACROIS CREEK.
Sep 18, 7:30 AM EDTFLASH FLOODGreenport Center, NYNEWMAN RD FLOODED.
Sep 18, 7:30 AM EDTFLASH FLOODRensselaerville, NYPOTTER HOLLOW MOUNTAIN RD FLOODED.
Sep 18, 9:00 AM EDTFLASH FLOODCoeymans, NYSTATE RT 143, WELLS FLATS/SR 144 NEAR ECKS FARMS/MILLER ROAD AT 9W FLOODED
Sep 18, 9:00 AM EDTFLASH FLOODRavena, NYRT 9W FLOODED
Sep 18, 12:03 PM EDTFLASH FLOODSchodack Center, NYSTATE ROUTE 150 CLOSED IN A NUMBER OF LOCATIONS DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2004-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2004-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 181110
FFWALY
NYC001-021-083-181700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
710 AM EDT SAT SEP 18 2004

THE NATIONAL WEATHER SERVICE IN ALBANY HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITIES OF...WATERVLIET...LATHAM...DELMAR...
  COLONIE...COHOES...ALBANY
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITIES OF...HUDSON...CHATHAM
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITIES OF...TROY...RENSSELAER...NASSAU...HOOSICK
  FALLS...EAST GREENBUSH

* UNTIL 100 PM EDT

* AT 657 AM EDT...TRAINED WEATHER SPOTTERS HAVE REPORTED RAINFALL    
  AMOUNTS OF 2.5 TO 4.5 INCHES ACROSS MUCH OF ALBANY...RENSSELAER    
  AND COLUMBIA COUNTIES WITH COUNTY ROUTE 102 IN THE TOWN OF         
  COEYMANS DUE TO FLOODING ALONG THE HANNACROIS CREEK.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CENTER BRUNSWICK...WYANTSKILL...WYNANTSKILL...WEST SAND LAKE...
  VOORHEESVILLE...VALATIE...STEPHENTOWN...SELKIRK...RAVENA...PRESTON
  HOLLOW...PHILMONT...NEW LEBANON...MENANDS...LOUDONVILLE...
  LIVINGSTON...KINDERHOOK...GUILDERLAND...GREEN ISLAND...GRAFTON...
  FEURA BUSH...COPAKE...CLERMONT...CLAVERACK...CASTLETON-ON-HUDSON...
  BERNE...BERLIN...AVERILL PARK...AUSTERLITZ...ANCRAM AND ALTAMONT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

FLOODING IS EXPECTED THROUGH MID DAY ALONG SECTIONS OF THE TENMILE 
CREEK...HANNACROIS CREEK...EIGHTMILE CREEK...CATSKILL CREEK...BLACK 
CREEK...TAGHKANIC CREEK...KINDERHOOK CREEK...VALATIE 
KILL...WYOMANOCK CREEK...THE ROELIFF JANSEN KILL...KRONK 
BROOK...EAST BROOK...THE QUACKEN KILL...BLACK BROOK AND THE POESTEN 
KILL.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4242 7423 4247 7376 4230 7377 4209 7392
      4202 7372 4200 7354 4241 7340 4265 7332
      4293 7328 4293 7363 4276 7366 4277 7377
      4273 7414 4260 7417

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 1:50 AM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Sep 18, 1:50 AM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
150 AM EDT SAT SEP 18 2004

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE NORTHERN MID ATLANTIC REGION AND
OUT TO SEA LATER TODAY.  HEAVY RAINFALL IS ASSOCIATED WITH THIS LOW
ACROSS THE SOUTHERN TWO THIRDS OF THE COUNTY WARNING AREA.  DRIER
AIR WILL MOVE IN FROM THE NORTH AND WEST TODAY.  BY TONIGHT...THE
COUNTY WARNING AREA WILL BE IN A DRY AIR MASS.  AN ANTICYCLONE WILL
BUILD FROM NORTH OF THE GREAT LAKES EARLY TODAY TO BE CENTERED OVER
NEW YORK AND NEW ENGLAND MONDAY.  A TIGHT PRESSURE GRADIENT WILL BE
ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND SUNDAY...AND WILL
QUICKLY RELAX SUNDAY NIGHT.  THE ANTICYCLONE WILL SINK SOUTHWARD
ACROSS THE MID ATLANTIC REGION TUESDAY AND WEDNESDAY.  A WEAK COOL
FRONT WILL MOVE TO NEAR THE ST LAWRENCE VALLEY WEDNESDAY EVENING AND
WILL WASH OUT WEDNESDAY NIGHT.  A LARGE ANTICYCLONE WILL IMPACT THE
AREA FROM THE GREAT LAKES AND INTO THE NORTHEASTERN UNITED STATES
DURING THE LATTER PORTION OF THE WEEK.
&&

.SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...
ALL THE MODELS ARE INDICATING A HEAVY DUMP OF RAINFALL IN THE
SOUTHEAST HALF OF THE COUNTY WARNING AREA THROUGH THIS MORNING.
BASED ON THE FACT THAT SIGNIFICANT RAINFALL IS FORECAST TO OCCUR
LATE THIS MORNING INTO EARLY THIS AFTERNOON IN THE SOUTHEAST...AND
FACTORING IN THE USUAL LAG BETWEEN RAINFALL AND THE OCCURRENCE OF
FLOODING...WE MAY EXTEND THE FLOOD WATCH UNTIL AT LEAST 2
PM...PERHAPS UNTIL 4 PM.  AN EXTENSION UNTIL 430 PM...MIGHT WORK
BEST LOGISTICALLY SPEAKING AS THE LATE AFTERNOON FORECAST PACKAGE
WILL BE OUT AROUND THAT TIME.  WE WILL BOOST THE PROBABILITY OF
PRECIPITATION FORECAST TO HIGHER VALUES THAN THE PREVIOUS FORECAST
ACROSS THE SOUTHEASTERN PORTION OF THE COUNTY WARNING AREA FOR
TODAY.  DOING THIS WOULD BE IN GOOD AGREEMENT WITH THE LATEST MODEL
FORECAST GUIDANCE.  WE WILL LOWER THE MAXIMUM TEMPERATURE JUST A TAD
BASED ON THE LATEST GUIDANCE FROM NESTED GRID...ETA AND AVIATION
MODEL FORECASTS.

RAPID CLEARING IS INDICATED TONIGHT.  THE TEMPERATURE WILL LIKELY
FALL TO THE LOWER AND MID 30S IN THE SOUTHERN ADIRONDACK AREA.
THESE VALUES REQUIRE THAT A FROST ADVISORY BE ISSUED.  HOWEVER...THE
GUIDANCE TEMPERATURES MAY BE TOO LOW AS A TIGHT GRADIENT IS FORECAST
ACROSS THIS REGION...AND IT IS REASONABLE TO BELIEVE THERE WILL BE
ENOUGH OF A NORTHERLY BREEZE TO KEEP THE TEMPERATURES ABOVE FROST
LEVELS.

ON SUNDAY...A BRISK NORTH BREEZE AND PLENTY OF SUNSHINE IS EXPECTED
FOR THE BULK OF THE DAY.  THE MAXIMUM TEMPERATURES WILL BE LOWERED A
TAD FROM WHAT WAS FORECAST IN THE PREVIOUS GUIDANCE.

SUNDAY NIGHT WILL FEATURE A CLEAR SKY...LIGHTER WIND...AND THE
POTENTIAL FOR FROST IN AT LEAST THE REGION FROM THE SOUTHERN
ADIRONDACKS INTO SOUTHERN VERMONT.  IT IS STILL TOO EARLY TO ISSUE A
HEADLINE ON ANY FROST...BUT IT SHOULD BE MENTIONED IN THE BODY OF
THE ZONE FORECAST.  ALL THE LATEST MODEL GUIDANCE SUGGESTS CUTTING
AT LEAST A FEW DEGREES FROM THE PREVIOUSLY FORECAST MINIMUM
TEMPERATURES FOR SUNDAY NIGHT.  THE GUIDANCE POINTS TO TEMPERATURES
LOW ENOUGH FOR A FREEZE WARNING IN A PORTION OF THE NORTHERN
HERKIMER AND HAMILTON COUNTIES.
&&

.LONG TERM (MONDAY THROUGH FRIDAY)...
LATEST GUIDANCE FROM THE CANADIAN REGIONAL AND AVIATION
MODELS...SUGGESTS DRY WEATHER THIS PERIOD.  THE PREVIOUS FORECAST
HAD A 20 PERCENT PROBABILITY FOR FRIDAY.  WE MAY LOWER THE
PROBABILITY
&&

.AVIATION...WIDESPREAD MVFR AND IFR CONDITIONS THROUGH MID MORNING
IN HEAVY RAINFALL.  CONDITIONS IMPROVING TO VFR FROM NORTH TO SOUTH
THROUGH THE AFTERNOON.  VFR CONDITIONS TONIGHT.  NORTHEAST WIND 5 TO
15 KNOTS TODAY...NORTH WIND TONIGHT MAINLY 10 KNOTS OR LESS.

&&

.HYDROLOGY...
HEAVY RAINFALL HAS OCCURRED ACROSS THE CATSKILLS EAST INTO THE
BERKSHIRES.  OVER 3 INCHES OF RAINFALL HAS BEEN REPORTED IN SOME
LOCATIONS.  FLASH FLOOD WARNINGS HAVE BEEN ISSUED FOR A PORTION OF
THE CATSKILL REGION AND THE CAPITAL DISTRICT EARLY THIS MORNING.
OTHER FLOOD WARNINGS MAY BE ISSUED DURING THE COURSE OF THE
MORNING.  A FLOOD WATCH IS IN EFFECT THROUGH LATE THIS MORNING.
LATER THIS MORNING...THIS FLOOD WATCH MAY HAVE TO BE EXTENDED INTO
THIS AFTERNOON.  A LONG PERIOD OF DRY WEATHER IS LIKELY AFTER TODAY
WHICH WILL ALLOW RIVERS TO RECOVER FROM THE HEAVY RAINFALL.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 10 AM SAT...CTZ001-013.
MA...FLOOD WATCH UNTIL 10 AM SAT...MAZ001-025.
NY...FLOOD WATCH UNTIL 10 AM
SAT...NYZ047>049-051>054-058>061-063>066.
VT...NONE.
&&

SHORT TERM/LONG TERM...HEMMERICH
AVIATION...HEMMERICH
Hazardous weather outlook, Sep 18, 4:29 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
429 AM EDT SAT SEP 18 2004

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-191100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
INCLUDING THE CITIES OF...ALBANY...AMSTERDAM...ARLINGTON...BEACON...
BELLOWS FALLS...BENNINGTON...BRATTLEBORO...CANAJOHARIE...CATSKILL...
CHATHAM...CLIFTON PARK...COBLESKILL...COHOES...COLONIE...DELMAR...
EAST GREENBUSH...ELLENVILLE...FONDA...GLENS FALLS...GLOVERSVILLE...
GREAT BARRINGTON...HERKIMER...HOOSICK FALLS...HUDSON...
HUDSON FALLS...HUNTER...ILION...INDIAN LAKE...JOHNSTOWN...KINGSTON...
LAKE GEORGE VILLAGE...LATHAM...LITTLE FALLS...LONDONDERRY...
MANCHESTER...MECHANICVILLE...NASSAU...NEW MILFORD...NEW PALTZ...
NORTH ADAMS...OLD FORGE...PAWLING...PITTSFIELD...POUGHKEEPSIE...
RENSSELAER...RHINEBECK...ROTTERDAM...SALEM...SARATOGA SPRINGS...
SAUGERTIES...SCHENECTADY...SCOTIA...SPECULATOR...STRATTON...
TORRINGTON...TOWNSHEND...TROY...WARRENSBURG...
WATERVLIET AND WHITEHALL
429 AM EDT SAT SEP 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ENTER YOUR AREA HERE.

.DAY ONE...
HEAVY RAINFALL HAS OCCURRED AND WILL CONTINUE TO OCCUR IN
SOUTHEASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND THROUGH AT
LEAST THIS MORNING...AND PERHAPS INTO MID AFTERNOON FROM LITCHFIELD
COUNTY WEST INTO ULSTER COUNTY.  A FLOOD WATCH IS IN EFFECT THROUGH
11 AM.  ANY REPORTS OF RAINFALL IN EXCESS OF 1.5 INCHES...OR STREAMS
OUT OF THEIR BANKS...WOULD BE APPRECIATED AT THE NATIONAL WEATHER
SERVICE IN ALBANY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Sep 18, 1:24 AM EDT, 5 hours 46 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP F
0123AM     SAT SEP 18 2004
#1 0000001 000
FLPD WLSR
01512    FILE 28   TOWN OF LLOYD PD NY0555600                SEP 18-04
TO       APTS/WSD
         ROAD CLOSURE RT 44-55 INTERSECTION OF RESERVOIR RD

ROAD CLOSURE SRT 44-55 INTERSECTION OF RESERVOIR RD DUE TO TREE DOWN ON UTILITY
WIRES BLOCKING PASSAGE OF RT 44-55
ROADWAY CLOSED TILL FURTHER NOTICE SEEK ALTERNATE ROUTES OF TRAVEL

AUTH PO JOHN BUTCHER               SENT/S TASKER
OPER - TASKER,SCOTT                   0122
Local storm report, Sep 18, 2:31 AM EDT, 4 hours 39 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0230AM     SAT SEP 18 2004
#1 0000001 000
CDSO WLSR
02321    FILE 28   DELAWARE CO SHERIFF  NY0120000            SEP 18-04
TO       ATTN SEMO DUTY OFFICER

AT THIS TIME THE DELAWARE COUNTY EOC HAS BEEN OPENED FOR FLOODING CONDITIONS IN
DELAWARE COUNTY. MOST CREEKS AND RIVERS IN THE SOUTH WESTERN PART OF THE COUNTY
ARE AT BANKFUL. THERE HAS BEEN SOME ROAD DAMAGE IN THE HANCOCK AREA. LOCAL DPW
AND FIRE OPERATING IN THAT LOCATION.

AUTH MORRISON,GLENN W    DEP DIR EMERG SERV      WINNER 0229
OPER - WINNER,RICHARD A               0230
Local storm report, Sep 18, 3:09 AM EDT, 4 hours 1 minute before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0308AM     SAT SEP 18 2004
#1 0000001 000
CDSO WLSR QHQT QTRF APTS WAPT
02323    FILE 28   DELAWARE CO SHERIFF  NY0120000            SEP 18-04
TO       NATIONAL WEATHER SERVICE
         ATTENTION SEMO DUTY OFFICER

                          FLOOD EVENT

COUNTY(S) AFFECTED: DELAWARE

CHECK ONE OR MORE AS APPROPRIATE:
( ) - STREAM/RIVER NEAR BANKFUL
( ) - STREAM/RIVER AT BANKFULL READY TO FLOOD
(X) - FLOODING ACTUALLY OCCURING
( ) - FLOODING IS CONFINED TO FLOOD PLAIN, NO IMMENIENT DAMAGE
(X) - FLOODING IS/ABOUT TO EFFECT REAL PROPERTY
LOCATION (INCLUDING TOWN AND NEAREST ROAD): T/COLCHESTER COUNTY HWY 17

DATE AND TIME CONDITION STARTED: 09/18/04  0300 HRS
NAME OF STREAM/RIVER: BEAVERKILL RIVER
EXTENT OF DAMAGE OR AREAS IN DANGER: RIVER CURRENTLY OVER BANKS. EVACUATION IN
PROGRESS OF THE BUTTERNUT GROVE CAMPGROUND. UNKNOWN STATUS OF OCCUPANTS

REMARKS: COOKS FALLS FIRE AND LAW ENFORCEMENT ENROUTE.

AUTH PHONE #: 607 746-2336

AUTH MORRISON,GLENN W   DEP DIR EMERG SERVICES      WINNER 0307

OPER - WINNER,RICHARD A               0308
Local storm report, Sep 18, 4:51 AM EDT, 2 hours 19 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0450AM     SAT SEP 18 2004
#1 0000001 000
CDSO WLSR QHQT QTRF APTS WAPT
02324    FILE 28   DELAWARE CO SHERIFF  NY0120000            SEP 18-04
TO       NATIONAL WEATHER SERVICE
         ATTENTION SEMO DUTY OFFICER

                          FLOOD EVENT

COUNTY(S) AFFECTED: DELAWARE

CHECK ONE OR MORE AS APPROPRIATE:
( ) - STREAM/RIVER NEAR BANKFUL
( ) - STREAM/RIVER AT BANKFULL READY TO FLOOD
(X) - FLOODING ACTUALLY OCCURING
( ) - FLOODING IS CONFINED TO FLOOD PLAIN, NO IMMENIENT DAMAGE
(X) - FLOODING IS/ABOUT TO EFFECT REAL PROPERTY
LOCATION (INCLUDING TOWN AND NEAREST ROAD): T/COLCHESTER COUNTY HWY 17

DATE AND TIME CONDITION STARTED: 09/18/04  0300 HRS
NAME OF STREAM/RIVER: BEAVERKILL RIVER
EXTENT OF DAMAGE OR AREAS IN DANGER: EVACUATION UNDERWAY OF THE TWIN ISLAND
TRAILER PARK T/COLCHESTER

REMARKS: COOKS FALLS FIRE AND LAW ENFORCEMENT ENROUTE.

AUTH PHONE #: 607 746-2336

AUTH MORRISON,GLENN W   DEP DIR EMERG SERVICES      WINNER 0449

OPER - WINNER,RICHARD A               0449
Local storm report, Sep 18, 6:31 AM EDT, 39 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0630AM     SAT SEP 18 2004
#1 0000001 000
CDSO WLSR
02327    FILE 28   DELAWARE CO SHERIFF  NY0120000            SEP 18-04
TO       ATTN SEMO DUTY OFFICER

NUMEROUS WATER RESCUES AND EVACUATIONS IN PROGRESS IN DELAWARE COUNTY. ACTIVITY
WIDE SPREAD AROUND THE WESTERN PART OF THE COUNTY. FULL EOC ACTIVATION IN
PROGRESS.

AUTH MORRISON,GLENN W   DEP DIR EMERG SERVICES   WINNER 0629
OPER - WINNER,RICHARD A               0630
Local storm report, Sep 18, 6:43 AM EDT, 27 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP E
0642AM     SAT SEP 18 2004
#1 0000001 000
EHQT WLSR ESAP EPAP CHQT
04206    FILE 28   SP CANANDAIGUA  NY1340100                 SEP 18-04
TO       AS CODED

ROAD CLOSURES DUE TO RIVER FLOODING:

ST RT 427 T/ASHLAND

CR 8 (LOWMAN CROSSOVER) T/ASHLAND

ST RT 352 T/BIG FLATTS

LOCALIZED FLOODING IN THE VILLAGE OF WELLSBURG

ABOVE MENTIONED ROADS WILL BE CLOSED FOR AN UNKNOWN DURATION OF TIME

AUTH SGT TERRY STEWART
OPER - CAMPBELL,KAREN A               0641

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 12:25 AM EDTFlash Flood WarningALYGreene6 hr
Sep 18, 1:26 AM EDTFlash Flood WarningALYAlbany, Columbia, Rensselaer6 hr
Sep 18, 1:53 AM EDTFlash Flood WarningALYUlster6 hr
Sep 18, 4:42 AM EDTFlash Flood WarningALYSchoharie6 hr
Sep 18, 6:15 AM EDTFlash Flood WarningALYGreene4 hr
Sep 18, 6:38 AM EDTFlash Flood WarningALYDutchess6 hr
Sep 18, 7:45 AM EDTFlash Flood WarningALYUlster6 hr
Sep 18, 10:15 AM EDTFlash Flood WarningALYGreene4 hr
Sep 18, 10:34 AM EDTFlash Flood WarningALYSchoharie116 min

Nearby

Flash Flood Warnings in New York, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.